Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Unprotected sex before periods last month. Took ipills. Had periods. This month, delayed periods. Pregnant?

Hi Doc, i had rounds of unprotected sex just before my periods, took the first ipill after 5 hrs, the second one after 11 hrs, last month had my periods 3 days before the usual date (usual date is 15th had it on 12th last month, took i-pill) but this time there is a delay (had sex in between took i-pill after it) Will i get pregnant??
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Firstly, I must admonish you for the highly indiscriminate use of the I pill.
It is not meant for popping casually the way you have taken them.
It is ONLY for emergency use , and not a replacement for a contraceptive.
The Use of the I pill is the reason for your erratic periods.
Please consult a gynecologist to rule out pregnancy, as there is no pattern to the periods, and you cannot rely on urine tests.
Take care.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor